# SDR CALA9801991

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-2 OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE. MAINTENANCE FOUND A LOOSE WIRE IN HARNESS. THE WIRE WAS REPQIRED AND OPERATIONAL CHECKS WERE GOOD IAAW MM 33-60-01, PAGE 201.
